# SDR HALA2010061000248

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,007 hours, 17,451 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - R BLD ISLN VAL EICAS AND R ISLN VALVE LIGHT ILLUMINATED (OCCURED AFTER LDG AT IDLE PWR).  RAN BOTH ENGINE AT IDLE & CYCLED RT BLD ISLN VALVE. BOTH EICAS MSG & VALVE LIGHT CLEARED.  OK FOR SERVICE.
